Abstract and Applied Analysis

A Bäcklund Transformation for the Burgers Hierarchy

Xifang Cao and Chuanyou Xu

Full-text: Open access

Abstract

We give a Bäcklund transformation in a unified form for each member in the Burgers hierarchy. By applying the Bäcklund transformation to the trivial solutions, we generate some solutions of the Burgers hierarchy.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 241898, 9 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620713

Digital Object Identifier
doi:10.1155/2010/241898

Mathematical Reviews number (MathSciNet)
MR2607130

Zentralblatt MATH identifier
1188.37070

Citation

Cao, Xifang; Xu, Chuanyou. A Bäcklund Transformation for the Burgers Hierarchy. Abstr. Appl. Anal. 2010 (2010), Article ID 241898, 9 pages. doi:10.1155/2010/241898. https://projecteuclid.org/euclid.aaa/1288620713


Export citation